# SDR TWAA9903604

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LONGERON 16L CRACKED AT STA 965.  CONFIRMED BY NDT.  REPAIRED CRACKED LONGERON 16L AT STA 965 PER SRM 53-02, FIG 18, PER PAGE 1 PARAGRAPH B.
